# SDR CA960826081

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: V360004
- Condition: Faulty
- Location: Oil Press
- Part time: 516 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PRESSURE SENSOR FAILED OPEN AND CAUSED FULL HIGH DEFLECTION OF OIL PRESSURE INDICATION.
